MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ UCLA CASTABLE NON-HEXED CYLINDER 4.1MM(D) W/LARGE DIA. TI SCREW; DENTAL SCREW

BIOMET 3I CERTAIN¿ UCLA CASTABLE NON-HEXED CYLINDER 4.1MM(D) W/LARGE DIA. TI SCREW; DENTAL SCREW
Model Number IUNAB2T
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that screw at tooth site 45 fractured at the threads of the screw and was removed.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Age at time of the event unknown / not provided.Patient weight unknown / not provided.Additional device information unknown / not provided.Reporter name and address and email unknown / not provided.Premarket identification unknown / not provided.Device manufacturer date unknown / not provided.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4) the following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes'.One screw was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage and a fractures at the threads.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.No pre-existing conditions were noted on the complaint.The reported device location is #45 and length usage is unknown.Pictures or x-ray images were not provided.Review of appropriate documentation: documents reviewed: biomet 3i restorative products ifu (p-iis086gr) rev f ¿ october 2019 information identified: 'warnings' 'precautions' 'potential adverse events'.Dhr review: dhr review was completed for the subject lot number (1230451).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (1230451) for similar event and no other complaint was identified.Post market trend review: feb post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did occur and the reported event was confirmed.

Brand Name
CERTAIN¿ UCLA CASTABLE NON-HEXED CYLINDER 4.1MM(D) W/LARGE DIA. TI SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16217953
Report Number0001038806-2023-00092
Device Sequence Number20176403
Product Code DZE
UDI-Device Identifier00844868008521
UDI-Public(01)00844868008521(17)290726(10)1230451
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIUNAB2T
Device Catalogue NumberIUNAB2T
Device Lot Number1230451
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2022
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date01/20/2023
Supplement Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale